MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4th december 2024, it was reported by an arthrex employee via email that an ar-1922ps, suture anchor, pushlock® 4.5 x 24 mm, anchor broke during insertion.This was detected during a left shoulder arthroscopic cleanup, acromioplasty, rotator cuff repair surgery on (b)(6) 2024.Ar-1927pb and ar-2324ptb was used to prepare bone socket.The anchor broke during insertion and the fragments were not removed from the patient.Procedure was completed successfully with no patient harm and no secondary procedure needed by using another new ar-1922ps.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-1922ps suture anchor, pushlock® 4.5 x 24 mm serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the eyelet and the screw are no longer attached to the shaft¿s tip, most likely due to breakage.The evaluation of the driver and driver handle found not issues.Functional testing was performed by moving the inner shaft to check for resistance and not problem was found.The most likely cause of the reported failure is user error, specifically improper bone preparation, misalignment of the insertion and/or applying excessive force on the device during use.Directions for use direction for use.Dfu-0087.Corkscrew®, pushlock®, and swivelock® suture anchors.Precautions: 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.
 
Additional Manufacturer Narrative
Correction: d2a.

Brand Name
SUTURE ANCHOR, PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21036633
Report Number1220246-2024-09121
Device Sequence Number8594729
Product Code MBI
UDI-Device Identifier00888867022959
UDI-Public(01)00888867022959(11)231219(17)281130(10)15183382
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PUSHLOCK
Device Catalogue NumberAR-1922PS
Device Lot Number15183382
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/12/2025
Not provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/28/2025
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown